# SDR DALA13037219219

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 30,654 hours, 12,840 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER AFT SKIN INBD CORNER CRACKED.  COMPLETED SECTION I OF ERA 517327-14AD.
